A numerical method for a model of two-phase flow in a coupled free flow and porous media system

Jie Chen, Shuyu Sun, Xiaoping Wang

Research output: Contribution to journalArticlepeer-review

31 Scopus citations

Abstract

In this article, we study two-phase fluid flow in coupled free flow and porous media regions. The model consists of coupled Cahn-Hilliard and Navier-Stokes equations in the free fluid region and the two-phase Darcy law in the porous medium region. We propose a Robin-Robin domain decomposition method for the coupled Navier-Stokes and Darcy system with the generalized Beavers-Joseph-Saffman condition on the interface between the free flow and the porous media regions. Numerical examples are presented to illustrate the effectiveness of this method. © 2014 Elsevier Inc.
Original languageEnglish (US)
Pages (from-to)1-16
Number of pages16
JournalJournal of Computational Physics
Volume268
DOIs
StatePublished - Jul 2014

ASJC Scopus subject areas

  • Physics and Astronomy (miscellaneous)
  • Computer Science Applications

Fingerprint Dive into the research topics of 'A numerical method for a model of two-phase flow in a coupled free flow and porous media system'. Together they form a unique fingerprint.

Cite this